# SDR COMA9860408

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Syst
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 8 DEGREES.  RESET FLAPS PER AD 98-20-01.  AIRCRAFT RETURNED TO SERVICE.
